Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Chebyshev approximation with a null space

Author: Charles B. Dunham
Journal: Proc. Amer. Math. Soc. 41 (1973), 557-558
MSC: Primary 41A50
MathSciNet review: 0326244
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Chebyshev approximation involving continuous functions vanishing on a closed set $ V$ is considered. The approximating families studied have the betweenness property. Examples are given of such families. A necessary and sufficient condition for uniqueness of best approximations is obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A50

Retrieve articles in all journals with MSC: 41A50

Additional Information

PII: S 0002-9939(1973)0326244-9
Keywords: Chebyshev approximation, betweenness property, uniqueness
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia